Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Classification of minimal algebras over any field up to dimension $ 6$


Authors: Giovanni Bazzoni and Vicente Muñoz
Journal: Trans. Amer. Math. Soc. 364 (2012), 1007-1028
MSC (2010): Primary 55P62, 17B30; Secondary 22E25
DOI: https://doi.org/10.1090/S0002-9947-2011-05471-1
Published electronically: September 15, 2011
MathSciNet review: 2846361
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a classification of minimal algebras generated in degree $ 1$, defined over any field $ \mathbf{k}$ of characteristic different from $ 2$, up to dimension $ 6$. This recovers the classification of nilpotent Lie algebras over $ \mathbf{k}$ up to dimension $ 6$. In the case of a field $ \mathbf{k}$ of characteristic zero, we obtain the classification of nilmanifolds of dimension less than or equal to $ 6$, up to $ \mathbf{k}$-homotopy type. Finally, we determine which rational homotopy types of such nilmanifolds carry a symplectic structure.


References [Enhancements On Off] (What's this?)

  • 1. Cerezo, A., Les algèbres de Lie nilpotentes réelles et complexes de dimension $ 6$, Prepublication J. Dieudonné, Univ. de Nice 27, 1983.
  • 2. Deligne, P., Griffiths P., Morgan J. and Sullivan D., Real Homotopy Theory of Kähler Manifolds, Inventiones Mathematicæ Vol. 29, 1975, p. 245-274. MR 0382702 (52:3584)
  • 3. Félix, Y., Halperin, S. and Thomas, J.C., Rational Homotopy Theory, Graduate Texts in Mathematics 205, Springer, 2001. MR 1802847 (2002d:55014)
  • 4. Goze, M. and Khakimdjanov, Y., Nilpotent Lie algebras, Mathematics and Its Applications 361, Kluwer, 1996. MR 1383588 (97e:17017)
  • 5. de Graaf, W. A. Classification of $ 6$-dimensional nilpotent Lie algebras over fields of characteristic not $ 2$, Journal of Algebra 309, 2007, 640-653. MR 2303198 (2007k:17012)
  • 6. Griffiths, P. and Morgan, J. Rational Homotopy Theory and Differential Forms, Progress in Mathematics, Birkhäuser, 1981. MR 641551 (82m:55014)
  • 7. Halperin, S. Universal enveloping algebras and loop space homology, Journal of Pure and Applied Algebra 83, 1992, 237-282. MR 1194839 (93k:55014)
  • 8. Lehmann, D., Sur la généralisation d'un théorème de Tischler à certains feuilletages nilpotents, Nederl. Akad. Wetensch. Indag. Math. 41, 1979, 177-189. MR 535566 (80f:57013)
  • 9. Lupton, G., The Rational Toomer Invariant and Certain Elliptic Spaces, Contemporary Mathematics 316, 2004, 135-146. MR 1962160 (2004a:55009)
  • 10. Magnin, L., Sur les algèbres de Lie nilpotentes de dimension $ \leq 7$, Journal of Geometry and Physics 3, 1986, 119-144. MR 855573 (87k:17012)
  • 11. Morgan, J., The Algebraic Topology of Smooth Algebraic Varieties, Publications Mathématiques de l'I.H.É.S 48, 1978, 137-204. MR 516917 (80e:55020)
  • 12. Nomizu, K., On the cohomology of compact homogeneous spaces of nilpotent Lie groups, Annals of Mathematics (2) 59, 1954, 531-538. MR 0064057 (16:219c)
  • 13. Oprea, J. and Tralle, A., Symplectic Manifolds with no Kähler Structure, Lecture Notes in Mathematics 1661, Springer, 1997. MR 1465676 (98k:53038)
  • 14. Salamon, S. Complex structures on nilpotent Lie algebras, Journal of Pure and Applied Algebra 157, 2001, 311-333. MR 1812058 (2002g:53089)
  • 15. Sullivan, D., Infinitesimal Computations in Topology, Publications Mathématiques de l'I.H.É.S. 47, 1997, 269-331. MR 0646078 (58:31119)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 55P62, 17B30, 22E25

Retrieve articles in all journals with MSC (2010): 55P62, 17B30, 22E25


Additional Information

Giovanni Bazzoni
Affiliation: Instituto de Ciencias Matemáticas CSIC-UAM-UC3M-UCM, Consejo Superior de Investigaciones Científicas, C/ Nicolas Cabrera 13-15, 28049 Madrid, Spain
Email: gbazzoni@icmat.es

Vicente Muñoz
Affiliation: Facultad de Matemáticas, Universidad Complutense de Madrid, Plaza de Ciencias 3, 28040 Madrid, Spain
Email: vicente.munoz@mat.ucm.es

DOI: https://doi.org/10.1090/S0002-9947-2011-05471-1
Keywords: Nilmanifolds, rational homotopy, nilpotent Lie algebras, minimal model.
Received by editor(s): May 28, 2010
Received by editor(s) in revised form: September 16, 2010
Published electronically: September 15, 2011
Additional Notes: This research was partially supported by Spanish grant MICINN ref. MTM2007-63582.
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society